Ask an expert
Question

16 Mar 2007

Worried & Frustrated
I,ve was on depo provera for 2 and half years. i stopped going for injections in September last year wanting to change to someting else. While on the depo prevera i wasnt having periods at all. A few weeks ago i started feeling nauseas and had diarrhea for 2-3 days. I went to a doctor, who did a pregnancy test and a pap smear both results came back negative. My main worry and frustration is i have lost interest in sex, this started a week ago. What could be the cause of this, am i menopausing? i'm 34 years old and married. Although my husband is tolerant, i need to get help.What sort of tests can one do under the circumstance.

Thanx
Answer 263 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you have only had this lack of interest for a week, the most likely cause is whatever is happening in your life at this time. Try to relax and destress.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18774 votes
Vote